Differential Equations

, Volume 38, Issue 10, pp 1435–1445 | Cite as

On a Scalar Equation with Discontinuous Right-Hand Side and the Uniqueness Theorem

  • V. V. Filippov


Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation Uniqueness Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Filippov, V.V., Differents. Uravn., 1994, vol. 30, no.8, pp. 1299-1306.Google Scholar
  2. 2.
    Lyubopytnova, O.L. and Sadovskii, B.N., Differents. Uravn., 2002, vol. 38, no.8, pp. 1335-1336.Google Scholar
  3. 3.
    Filippov, V.V., Prostranstva reshenii obyknovennykh differentsial'nykh uravnenii (Solution Spaces of Ordinary Differential Equations), Moscow, 1993.Google Scholar
  4. 4.
    Filippov, V.V., Basic Topological Structures of Ordinary Differential Equations, Dordrecht, 1998.Google Scholar
  5. 5.
    Filippov, V.V., Mat. Sb., 1994, no. 11, pp. 95-118.Google Scholar
  6. 6.
    Filippov, V.V., Mat. Zametki, 1995, vol. 57, no.4, pp. 606-624.Google Scholar
  7. 7.
    Drozdovskii, S.A. and Filippov, V.V., Mat. Zametki, 1999, vol. 66, no.4, pp. 503-507.Google Scholar
  8. 8.
    Fedorchuk, V.V. and Filippov, V.V., Obshchaya topologiya. Osnovnye konstruktsii (General Topology. Basic Constructions), Moscow, 1988.Google Scholar
  9. 9.
    Hartman, Ph., Ordinary Differential Equations, New York, 1969. Translated under the title Obyknovennye differentsial'nye uravneniya, Moscow, 1970.Google Scholar
  10. 10.
    Frigon, M., in Topological Methods in Differential Equations and Inclusions, Dordrecht, 1995, pp. 51-88.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2002

Authors and Affiliations

  • V. V. Filippov
    • 1
  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations